# SDR USAA920070930

- Difficulty date: October 8, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 36,027 hours, 13,851 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Valve
- Part number: 6774E010000
- Part serial: 0380
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 26,912 hours, 10,487 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAS - YVR - EL - FLT 437 - LOG 7628896.  CREW REPORTED DURING CLIMB BOTH ENGINES WERE SURGING.  CREW DECLARED AN EMERGENCY AND RETURNED TO LAS.  MX REPLACED NR 1 ENGINE PRESSURE REGULATOR VALVE IAW AMM 36-11.  MX ALSO REPLACED THE ZONE CONTROL VALVE.  OPERATIONAL CHECK WAS GOOD.  A/C PASSED CHECK FLIGHT.  A/C WAS RETURNED TO SERVICE.
